# SDR IPXA2021012664893

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 34,687 hours, 23,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5432
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG INTERCOSTAL IN AFT CARGO FROM STA 1500-1520 AT S-30R HAS INDICATIONS OF CORROSION BETWEEN SKIN AND INTERCOSTAL.  FOUND CRACK IN INTERCOSTAL HOLES.  REMOVED, FABRICATED NEW INTERCOSTAL, REINSTALLED.  SRM 53-60-04.
